advertisement
Question
Posted by: sam | 2004/11/17

Please help what is wrong

Please tell me what can be wrong i got this abdominal pains 7 days late with period sore nipples sore breast. Jacpot everything out.Feel tired i only feel horrible.Was on clomid from 6-9 Nov.

Can i be pregnant ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had Clomid from the 6th November,you should only be expecting your period around the 28th as Clomid is usually given from Day 5 of the cycle. If you have used a different regime for the Clomid, then your cycle will probably be different from normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement